Alert archive / Florida / Red Flag Warnings in 2006

Red Flag Warning 61, NWS Tallahassee, FL

April 27, 200616 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Apr 27, 2006, 2:19 PM CDT for 16 counties in Florida. It took effect at Apr 28, 2006, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 27, 2006, 2:19 PM CDT (19:19 UTC)
In effect from
Apr 28, 2006, 12:00 PM CDT
Expired
Apr 28, 2006, 7:00 PM CDT
In force
7 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.3 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2006-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2006-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
707 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 271919
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
319 PM EDT THU APR 27 2006

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING FOR THE FLORIDA BIG BEND AND PANHANDLE DUE TO RELATIVE HUMIDITY 
VALUES BELOW 35 PERCENT AND SUSTAINED WINDS AROUND 15 MPH...

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ FRIDAY FOR THE SAME AREAS AS ABOVE EXCEPT FOR THE 
IMMEDIATE COAST DUE TO RELATIVE HUMIDITY VALUES BELOW 35 PERCENT
FOR FOUR OR MORE HOURS...

.DISCUSSION...A HIGH PRESSURE RIDGE WILL CONTINUE TO BUILD INTO 
THE SOUTHEAST THROUGH FRIDAY AND WILL BRING PLENTY OF DRY AIR TO THE 
FORECAST AREA. THE COMBINATION OF THIS DRY AIR MASS WITH WARM AFTERNOON 
TEMPERATURES WILL CREATE THE SETTING FOR RED FLAG WARNINGS. RELATIVE
HUMIDITY VALUES WILL INCREASE THROUGH THE WEEKEND.

FLZ007-009>019-026>029-034-280000-
/O.UPG.KTAE.FW.A.0054.060428T1600Z-060429T0000Z/
/O.NEW.KTAE.FW.W.0061.060428T1700Z-060429T0000Z/
/O.CON.KTAE.FW.W.0060.000000T0000Z-060428T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
219 PM CDT THU APR 27 2006 /319 PM EDT THU APR 27 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING DUE TO RELATIVE HUMIDITY VALUES BELOW 35 PERCENT AND 
SUSTAINED WINDS AROUND 15 MPH.

A RED FLAG WARNING IS IN EFFECT FROM FRIDAY AFTERNOON UNTIL EARLY
FRIDAY AFTERNOON DUE TO RELATIVE HUMIDITY VALUES BELOW 35 PERCENT 
FOR FOUR OR MORE HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE THE FIRE GROWTH
POTENTIAL.

$$

HICKS
3 follow-up statements
000 
WWUS82 KTAE 280038
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
838 PM EDT THU APR 27 2006

...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8
PM EDT /7 PM CDT/ FRIDAY FOR THE FLORIDA BIG BEND AND PANHANDLE
EXCEPT THE IMMEDIATE COAST DUE TO RELATIVE HUMIDITY VALUES BELOW
35 PERCENT FOR FOUR OR MORE HOURS...

.DISCUSSION...A HIGH PRESSURE RIDGE WILL CONTINUE TO BUILD INTO
THE SOUTHEAST THROUGH FRIDAY AND WILL BRING PLENTY OF DRY AIR TO
THE FORECAST AREA. THE COMBINATION OF THIS DRY AIR MASS WITH WARM
AFTERNOON TEMPERATURES WILL CREATE THE SETTING FOR RED FLAG
WARNINGS. RELATIVE HUMIDITY VALUES WILL INCREASE THROUGH THE
WEEKEND.

FLZ007-009>019-026>029-034-281130-
/O.CON.KTAE.FW.W.0061.060428T1700Z-060429T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
738 PM CDT THU APR 27 2006 /838 PM EDT THU APR 27 2006/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 8 PM EDT /7 PM CDT/ FRIDAY...

A RED FLAG WARNING IS IN EFFECT FROM FRIDAY AFTERNOON UNTIL EARLY
FRIDAY AFTERNOON DUE TO RELATIVE HUMIDITY VALUES BELOW 35 PERCENT
FOR FOUR OR MORE HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND
WARM TEMPERATURES WILL ENHANCE THE FIRE GROWTH POTENTIAL.

$$

JAMSKI
000 
WWUS82 KTAE 280936
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
536 AM EDT FRI APR 28 2006

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 8 PM EDT /7 PM CDT/ TODAY FOR THE FLORIDA BIG BEND AND
PANHANDLE EXCEPT THE IMMEDIATE COAST DUE TO RELATIVE HUMIDITY
VALUES BELOW 35 PERCENT FOR FOUR OR MORE HOURS...

.DISCUSSION...LOW RELATIVE HUMIDITIES ARE EXPECTED AGAIN TODAY
OVER THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE EXCEPT THE
IMMEDIATE COAST WITH HIGH PRESSURE OVERHEAD. AS THIS HIGH MOVES
EAST OF THE AREA LATER TODAY...MOISTURE WILL GRADUALLY BEGIN TO 
INCREASE.

FLZ007-009>019-026>029-034-281930-
/O.CON.KTAE.FW.W.0061.060428T1700Z-060429T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
436 AM CDT FRI APR 28 2006 /536 AM EDT FRI APR 28 2006/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE FLORIDA 
BIG BEND AND THE EASTERN FLORIDA PANHANDLE EXCEPT THE IMMEDIATE
COAST DUE TO LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35 
PERCENT...

A RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND
WARM TEMPERATURES WILL ENHANCE THE FIRE GROWTH POTENTIAL.

$$

MCNATT
000 
WWUS82 KTAE 281927
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
327 PM EDT FRI APR 28 2006

...A RED FLAG WARNING CONTINUES IN EFFECT UNTIL 8 PM EDT /7 PM
CDT/ TODAY FOR THE FLORIDA BIG BEND AND PANHANDLE EXCEPT THE
IMMEDIATE COAST DUE TO RELATIVE HUMIDITY VALUES BELOW 35 PERCENT
FOR FOUR OR MORE HOURS...

.DISCUSSION...WINDS WILL VEER TO THE SOUTHEAST AND INCREASE ON SATURDAY
PULLING AMPLE MOISTURE INTO THE REGION AHEAD OF AN APPROACHING COLD
FRONT. AFTERNOON RELATIVE HUMIDITIES ARE EXPECTED TO STAY ABOVE CRITICAL
THRESHOLDS WITH THE POSSIBLE EXCEPTION OF INLAND PORTIONS OF THE
SOUTHEAST FLORIDA BIG BEND ON SATURDAY. THERE WILL BE A CHANCE FOR
THUNDERSTORMS OVER THE FLORIDA PANHANDLE AND SOUTHEAST ALABAMA SATURDAY
NIGHT AND ACROSS THE ENTIRE TRI-STATE REGION SUNDAY AS THE COLD FRONT
DRAWS NEAR.

FLZ007-009>019-026>029-034-290000-
/O.CON.KTAE.FW.W.0061.000000T0000Z-060429T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
227 PM CDT FRI APR 28 2006 /327 PM EDT FRI APR 28 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING FOR THE FLORIDA BIG BEND AND PANHANDLE EXCEPT THE
IMMEDIATE COAST DUE TO RELATIVE HUMIDITY VALUES BELOW 35 PERCENT
FOR FOUR OR MORE HOURS. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND
WARM TEMPERATURES WILL ENHANCE THE FIRE GROWTH POTENTIAL.

$$

BARRY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 27, 1:25 PM CDT, 54 minutes earlier.

Area forecast discussion, Apr 27, 1:25 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
225 PM EDT THU APR 27 2006

.SYNOPSIS...THE COLD FRONT HAS MOVED SOUTH OF THE COASTAL WATERS. A
SURFACE LOW EAST OF THE CAROLINAS AND HIGH PRESSURE CENTERED
OVER ARKANSAS IS PROVIDING A FAIRLY TIGHT GRADIENT ACROSS THE LOCAL
REGION AND THE COASTAL WATERS. WINDS HAVE BEEN BREEZY AND GUSTING AT
TIMES OVER 20 MPH AND SUSTAINED AT SCEC LEVELS OVER THE OFFSHORE
WATERS. SATELLITE LOOP SHOWS THE STRATOCU DIMINISHED AS DRIER AIR
FILTERED IN FROM THE NORTH AND MIXED DOWN FROM ABOVE.

&&

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT.
WEAK RIDGING AT THE SURFACE WILL KEEP LIGHT OFFSHORE FLOW TONIGHT.
THE LIGHT WINDS ALONG WITH CLEAR SKIES WILL ALLOW TEMPS TO DROP INTO
THE LOWER 50S INLAND LOCATIONS WITH UPPER 40S POSSIBLE IN THE
NORMALLY COLDER LOCATIONS BY DAYBREAK FRIDAY. WITH THE DRY AIR IN
PLACE WE ARE NOT CONCERNED ABOUT FOG DEVELOPMENT TONIGHT. AS THE
HIGH STARTS TO MOVE EAST FRIDAY...SURFACE WINDS VEER TO THE EAST
WITH TEMPERATURES REBOUNDING INTO THE LOW TO MID 80S UNDER MOSTLY
SUNNY SKIES. ANOTHER COOL NIGHT FRIDAY NIGHT WITH MIN TEMPS DIPPING
INTO THE MID 50S INLAND AND AROUND 60 AT THE COAST. WINDS VEER TO
THE SOUTHEAST WITH INCREASING SPEEDS SATURDAY. SHORT TERM MODELS ARE
IN BETTER AGREEMENT THIS RUN WITH RESPECT TO SURFACE AND UPPER LEVEL
FEATURES ASSOCIATED WITH THE APPROACHING LOW PRESSURE SYSTEM. THE
SURFACE AND UPPER LOW BECOME STACKED AS THEY LIFT FROM EASTERN
OKLAHOMA 12Z SAT TO AROUND OMAHA BY 12Z SUN. ALTHOUGH THE SURFACE
LOW MOVES ALMOST DUE NORTH...THE TRAILING COLD FRONT SWINGS EAST
SPREADING A SWATCH OF SHOWERS AND THUNDERSTORMS INTO THE FLORIDA
PANHANDLE AND OUR SOUTHEAST GEORGIA ZONES LATE SATURDAY NIGHT/SUNDAY
MORNING. WILL KEEP SATURDAY DRY AS RAIN SHOULD HOLD OFF UNTIL AFTER
MIDNIGHT. WILL TAPER POPS CHANCE WEST TO SILENT 10 POP EAST.

.LONG TERM...(SUNDAY THROUGH WEDNESDAY).
CONFIDENCE IN THE EXTENDED PORTION OF THE FORECAST IS LOW AS THE GFS
HAS BEEN WAFFLING ABOUT A POSSIBLE FRONTAL PASSAGE. THE LAST TWO
RUNS OF THE GFS HAS COME A LITTLE CLOSER THE THE ECMWF. EVEN THOUGH
THE MODELS ARE LOOKING LIKE THEY ARE COMING INTO BETTER AGREEMENT...
WITH CONTINUED CHANGE RUN TO RUN...UNCERTAINTY REMAINS HIGH IN WHAT
ACTUALLY WILL OCCUR.

ON SATURDAY...A VIGOROUS UPPER LOW MOVES INTO THE CENTRAL PLAINS
COINCIDENT WITH A STRONG SURFACE LOW OVER EASTERN OKLAHOMA. THIS
STORM SYSTEM MOVES EAST DURING THE DAY AND APPEARS AS THOUGH A
COLD FRONT WILL PUSH ACROSS THE NORTH CENTRAL GULF COAST STATES INTO
OUR REGION BY SUNDAY AFTERNOON. HOWEVER...UPPER SUPPORT WEAKENS
CONSIDERABLY AS THE STORM SYSTEM BECOMES VERTICALLY STACKED AND
STARTS TO WEAKEN OVER THE NORTHERN PLAINS ON SUNDAY KEEPING THE COLD
FRONT WELL WEST OF THE REGION. THE 27/00Z GFS IS TRYING TO SHOOT OFF
A PIECE OF ENERGY OFF THE SOUTHERN END OF THE FRONTAL BOUNDARY AND
SEND IT OUR WAY ON SUNDAY. THIS BASICALLY APPEARS TO BE LIKE AN MCS
TYPE STRUCTURE. HOWEVER...THE MODELS ABILITY TO PINPOINT THIS TYPE
OF STRUCTURE AT ANY TIME RANGE IS NOT VERY GOOD. OVERALL...I HAVE
DISCOUNTED THIS OCCURRENCE AND BASICALLY KEPT POPS FOR SUNDAY
UNCHANGED IN THE LOW CHANCE CATEGORY.

AS WE HEAD INTO MONDAY...THE WEAKER LOW PRESSURE SYSTEM THAT WAS
OVER THE NORTHERN PLAINS MOVES INTO THE OHIO RIVER VALLEY AND PUSHES
A WEAK COLD FRONT TOWARD OUR CWA. WITH LIGHT SOUTHERLY FLOW AND
LIMITED AMOUNT OF LIFT...THINKING IS THAT POPS WILL REMAIN LOW. THE
ECMWF AND GFS DO SHOW SOME PRECIP OUT AHEAD OF THIS BOUNDARY FOR
MONDAY AND TUESDAY. TEMPS WILL CONTINUE TO BE AROUND CLIMO.

WEDNESDAY...UPPER LOW OPENS UP AND MOVES TO THE EAST COAST TAKING
THE SURFACE LOW AND FRONTAL SYSTEM WITH IT. GFS IS SHOWING A WEAK
FRONTAL PASSAGE WEDNESDAY AFTERNOON AND WHILE THIS IS
POSSIBLE...WILL ONLY SHOW DECREASING CLOUDS AND LOWER POPS FOR
WEDNESDAY. BEYOND WEDNESDAY...HIGH PRESSURE LOOKS TO BE IN CONTROL
UNTIL THE EARLY WEEKEND WHEN ANOTHER STORM SYSTEM WILL APPROACH.

&&

.MARINE...WILL SPLIT ZONES WEST TO EAST AND SHOULD BE ABLE TO DROP
THE SCEC HEADLINE FOR THE OFFSHORE SEGMENTS AS THE GRADIENT
CONTINUES TO RELAX. WINDS AND SEAS WILL BE LOW ON FRIDAY AND THEN
INCREASE TO SCA ON SATURDAY AHEAD OF THE NEXT LOW PRESSURE SYSTEM.
WINDS AND SEAS MAY NOT DROP BELOW HEADLINE CRITERIA UNTIL LATE
SUNDAY.

&&

.FIRE WEATHER...RH VALUES ARE STILL DROPPING THIS AFTERNOON AND
WINDS ARE MAINTAINING SPEEDS AROUND 15 MPH. WE MAY NOT SEE DURATIONS
BUT WE COULD STILL MEET RED FLAG CRITERIA BASED ON LOW RH COMBINED
WITH 20-FOOT WINDS. WILL UPGRADE THE WATCH FOR ALL OF OUR FLORIDA
ZONES TO A WARNING ON FRIDAY. WILL EXCLUDE THE IMMEDIATE COAST. A
SMALL PORTION OF THE INLAND FLORIDA BIG BEND MAY SEE CRITICAL
DURATIONS OF LOW RH SATURDAY BUT WILL HOLD OFF ON ISSUING A WATCH
FOR NOW.

&&

.AVIATION...VFR ALL SITES. BASICALLY ONLY A WIND FORECAST FOR THIS
TAF PACKAGE...WITH TIGHT PRESSURE GRADIENT WINDS ARE GUSTY THROUGH
THE AFTERNOON AND OUT OF THE NORTH. AS HIGH PRESSURE RIDGE SETTLES
IN...WINDS WILL CALM OVERNIGHT AND WILL NOT BE AS STRONG ON FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  51 84 56 83/ 00 00 00 00
PANAMA CITY  58 81 62 79/ 00 00 00 10
DOTHAN       53 81 58 80/ 00 00 00 10
ALBANY       52 82 55 79/ 00 00 00 00
VALDOSTA     53 82 54 81/ 00 00 00 00
CROSS CITY   53 85 55 84/ 00 00 00 00

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING ALL ZONES UNTIL 00Z TODAY.
     RED FLAG WARNING ALL ZONES EXCEPT IMMEDIATE COAST FROM 17Z
     UNTIL 00Z FRIDAY.

AVIATION/FIRE WEATHER...HICKS
PUBLIC/MARINE...BARRY
LONG TERM...GODSEY
Hazardous weather outlook, Apr 27, 4:26 AM CDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
526 AM EDT THU APR 27 2006

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-280930-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
426 AM CDT THU APR 27 2006 /526 AM EDT THU APR 27 2006/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...
LOW CLOUDS THIS MORNING WILL GIVE WAY TO MOSTLY SUNNY SKIES BY
AFTERNOON AS A RIDGE OF HIGH PRESSURE BUILDS OVER THE AREA. BEFORE
THE HIGH PRESSURE TAKES HOLD...NORTHWESTERLY WINDS AROUND 10 TO
15 MPH WITH HIGHER GUSTS WILL OCCUR TODAY. THE STRONGER WINDS THIS
AFTERNOON WILL COMBINE WITH WARM TEMPERATURES AND LOW RELATIVE
HUMIDITIES TO PRODUCE FAVORABLE CONDITIONS FOR THE SPREADING OF
ANY WILDFIRES THAT MAY OCCUR THIS AFTERNOON...ESPECIALLY ACROSS
NORTHWEST FLORIDA. LATER TONIGHT...WINDS WILL DECREASE UNDER CLEAR
SKIES ALLOWING FOR TEMPERATURES TO DROP INTO THE LOW 50S IN MANY
LOCATIONS BY FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
DRY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH SATURDAY OVER MUCH
OF THE REGION BEFORE ANOTHER STORM SYSTEM APPROACHES ON SUNDAY.
A CHANCE OF SHOWERS AND THUNDERSTORMS APPEARS POSSIBLE FROM
SUNDAY THROUGH TUESDAY AS A COLD FRONT SLOWLY APPROACHES AND MOVES
THROUGH THE AREA THROUGH THE FIRST PART OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...
WITH NO HAZARDOUS WEATHER EXPECTED...SPOTTER ACTIVATION WILL NOT
BE REQUIRED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

38-GODSEY

Nearby

Red Flag Warnings in Florida, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.